# SDR COMA0160777

- Difficulty date: October 2, 2001
- Submitted: October 5, 2001
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- Aircraft time: 16,365 hours, 16,059 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Pylon
- Part number: 601370102
- Part serial: NA
- Condition: Corroded
- Location: Empennage
- Part time: 16,365 hours, 16,059 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING REMOVAL OF THE RIGHT ENGINE ASSEMBLY, DISCOVERED PITTING CORROSION ON THE AFT ENGINE PYLON THRUST FITTING MOUNTING RIB.REPAIRED IN ACCORDANCE WITH REO 601R-54-50-026.
